# SDR 99FDEA00056

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NO NOSE GEAR IND IN DIM POS WHEN SEL GEAR DOWN.  REMOVED AND REPLACED S96 NOSE LANDING GEAR LOCK SWITCH REF THE FX72ING GEAR LOCK PINS.
